Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 241890, 9 pages
http://dx.doi.org/10.1155/2014/241890
Research Article

An Unfitted Discontinuous Galerkin Method for Elliptic Interface Problems

1Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210023, China
2School of Mathematics and Information Science, Shangqiu Normal University, Shangqiu 476000, China

Received 7 November 2013; Accepted 1 January 2014; Published 20 February 2014

Academic Editor: Vit Dolejsi

Copyright © 2014 Qiuliang Wang and Jinru Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An unfitted discontinuous Galerkin method is proposed for the elliptic interface problems. Based on a variant of the local discontinuous Galerkin method, we obtain the optimal convergence for the exact solution u in the energy norm and its flux p in the L2 norm. These results are the same as those in the case of elliptic problems without interface. Finally, some numerical experiments are presented to verify our theoretical results.